On a characterization of an abelian variety in the classification theory of algebraic varieties
Compositio Mathematica, Tome 41 (1980) no. 3, pp. 355-359
Cet article a éte moissonné depuis la source Numdam
@article{CM_1980__41_3_355_0,
author = {Kawamata, Yujiro and Viehweg, Eckart},
title = {On a characterization of an abelian variety in the classification theory of algebraic varieties},
journal = {Compositio Mathematica},
pages = {355--359},
year = {1980},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {41},
number = {3},
mrnumber = {589087},
zbl = {0417.14033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1980__41_3_355_0/}
}
TY - JOUR AU - Kawamata, Yujiro AU - Viehweg, Eckart TI - On a characterization of an abelian variety in the classification theory of algebraic varieties JO - Compositio Mathematica PY - 1980 SP - 355 EP - 359 VL - 41 IS - 3 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1980__41_3_355_0/ LA - en ID - CM_1980__41_3_355_0 ER -
%0 Journal Article %A Kawamata, Yujiro %A Viehweg, Eckart %T On a characterization of an abelian variety in the classification theory of algebraic varieties %J Compositio Mathematica %D 1980 %P 355-359 %V 41 %N 3 %I Sijthoff et Noordhoff International Publishers %U http://geodesic.mathdoc.fr/item/CM_1980__41_3_355_0/ %G en %F CM_1980__41_3_355_0
Kawamata, Yujiro; Viehweg, Eckart. On a characterization of an abelian variety in the classification theory of algebraic varieties. Compositio Mathematica, Tome 41 (1980) no. 3, pp. 355-359. http://geodesic.mathdoc.fr/item/CM_1980__41_3_355_0/
